# SDR IPXA2024100722473

- Difficulty date: October 2, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 84,301 hours, 16,601 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APG - FOUND R-1 DOOR AREA CEILING AREA LIGHT ASSEMBLY P/N L20538-1 MISSING ATA 33-52 INSTALLED COVER TO THE LIGHT HOUSING FOR R/H FWD DOOR HANDLE EMERGENCY LIGHT IN REF TO MD-11 AMM 33-52-02-400-801 SUBTASK 33-52-02-420-001 STEP(1)(E).NO OPS CHECK REQUIRED. C/W
